Homotopy analysis method for fractional partial differential equations

Articles > Article ยท 2011

Authors: Syed Tauseef MOHYUD-DIN, Ahmet YILDIRIM, Muhammad Usman

INTERNATIONAL JOURNAL OF THE PHYSICAL SCIENCES, Journal Indexed in SCI Expanded, International, 2011, vol 6, pp 136-145

Summary

This paper applies the homotopy analysis method (HAM) to obtain analytical solutions of fractional heat- and wave-like equations with variable coefficients. The applications of the homotopy analysis method were extended to derive analytical solutions in the form of a series with easily computed terms for these generalized fractional equation. Some examples are presented to show the efficiency and simplicity of the method.

View details